MathSciNet Relay Station
MathSciNet bibliographic data
MR3348840 60E15 (60E05)
Mao, Tiantian; Wang, Ruodu On aggregation sets and lower-convex sets. J. Multivariate Anal. 138 (2015), 170–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement